Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicolodi

Retina and Doxycycline before accutane

Hey guys,

new to all this, but been reading up on everyone's experiences with accutane.

I've been on retina and doxycycline for about 4 months now. It's sort of been working, but I'm not clear (especially my body acne). So my doctor prescribed me accutane 40mg twice a day (i weight 145lbs)--seems like a lot to start with, which has me concerned. Anyways, to the point:

Since i've been on retina and doxy, does this mean that my initial breakout for when I start accutane will not be as bad? this is what my doctor said, but I want to see if anyone has personal experience with this.

Please let me know, I'm the kind of person who needs to know what to expect. Plus accutane seems kind of scary, and I'm about to start it, just because my body acne has ruined my self esteem for almost 8 years now.

THANKS! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×